Uniqueness of elastic continuation in a semilinear elastic body
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/25/1/6572Abstract
The authors prove a theorem on uniqueness of elastic continuation in a nonhomogeneous elastic solid with a displacement-dependent tension modulus, generalizing an earlier result by Ang, Ikehata, Trong and Yamamoto for a nonhomogeneous linear elastic solid.
Downloads
Downloads
Published
31-03-2003
How to Cite
Ang, D. D., Dung, N., Huy, N. V., & Trong, D. D. (2003). Uniqueness of elastic continuation in a semilinear elastic body. Vietnam Journal of Mechanics, 25(1), 1–8. https://doi.org/10.15625/0866-7136/25/1/6572
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.